RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 1  


Andrei Andreevich Markov (on the centenary of his birth)
3
Some classes of random mappings of finite sets, and nonhomogeneous branching processes
B. A. Sevast'yanov
9
A formula for the stability radius of a vector $l_\infty$-extremal trajectory problem
V. A. Emelichev, V. N. Krichko
14
Solving systems of polynomial equations over Galois–Eisenstein rings with the use of the canonical generating systems of polynomial ideals
D. A. Mikhailov, A. A. Nechaev
21
The standard basis of a polynomial ideal over a commutative Artinian chain ring
E. V. Gorbatov
52
On the complexity of the realization of Zhegalkin polynomials
R. N. Zabaluev
79
On automorphisms of strongly regular graphs with the parameters $\lambda=1$ and $\mu=2$
A. A. Makhnev, I. M. Minakova
95
On new classes of conjugate injectors of finite groups
E. N. Zalesskaya
105
On some systems of generators of symmetric and alternating groups admitting a simple programmed realization
I. G. Shaposhnikov
114
The method of boundary functionals for irregular structures
T. V. Andreeva
121
On the probabilities of large deviations of the Shepp statistic
A. M. Kozlov
140
Group codes and their nonassociative generalizations
S. González, E. Couselo, V. T. Markov, A. A. Nechaev
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020